Advertisement

Ukrainian Mathematical Journal

, Volume 57, Issue 12, pp 1957–1967 | Cite as

On the behavior of solutions of linear functional differential equations with constant coefficients and linearly transformed argument in neighborhoods of singular points

  • G. P. Pelyukh
  • D. V. Bel’skii
Article

Abstract

We establish new properties of C 1 (0, + ∞)-solutions of the linear functional differential equation \(\dot x(t) = ax(t) + bx(qt) + cx(qt)\) in the neighborhoods of the singular points t = 0 and t = + ∞.

Keywords

Differential Equation Singular Point Constant Coefficient Functional Differential Equation Linear Functional Differential Equation 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    T. Kato and J. B. McLeod, “The functional-differential equation y′ (x) = a yx) + b y (x),” Bull. Amer. Math. Soc., 77, 891–937 (1971).MathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.
    N. G. de Bruijn, “The difference-differential equation y′(x)=ay(λx)+by(x). I, II,” Ned. Akad. Wetensch. Proc., Ser. A. Math., 15, 449–464 (1953).Google Scholar
  3. 3.
    P. O. Frederickson, “Series solutions for certain functional-differential equations,” Lect. Notes Math., 243, 249–254 (1971).zbMATHMathSciNetGoogle Scholar
  4. 4.
    G. P. Pelyukh and A. N. Sharkovskii, Introduction to the Theory of Functional Equations [in Russian], Naukova Dumka, Kiev (1974).Google Scholar
  5. 5.
    G. A. Derfel’, “Probability method for the investigation of one class of functional differential equations,” Ukr. Mat. Zh., 41, No. 10, 12–16 (1989).MathSciNetGoogle Scholar
  6. 6.
    D. V. Bel’skii, “On the asymptotic properties of solutions of linear functional differential equations with constant coefficients and linearly transformed argument,” Nelin. Kolyvannya, 7, No. 1, 48–52 (2004).MathSciNetGoogle Scholar
  7. 7.
    I. Gumowski and C. Mira, Recurrences and Discrete Dynamic Systems, Springer, Berlin (1980).zbMATHGoogle Scholar
  8. 8.
    J. Hale, Theory of Functional Differential Equations, Springer, Berlin (1977).zbMATHGoogle Scholar
  9. 9.
    V. G. Kurbatov, Linear Difference-Differential Equations [in Russian], Voronezh University, Voronezh (1990).zbMATHGoogle Scholar
  10. 10.
    V. Yu. Slyusarchuk, Absolute Stability of Dynamical Systems with Aftereffect [in Ukrainian], UDUVGP, Rivne (2003).Google Scholar

Copyright information

© Springer Science+Business Media, Inc. 2005

Authors and Affiliations

  • G. P. Pelyukh
    • 1
  • D. V. Bel’skii
    • 1
  1. 1.Institute of MathematicsUkrainian Academy of SciencesKiev

Personalised recommendations